# SDR C77A20131127010

- Difficulty date: November 24, 2013
- Submitted: November 28, 2013
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 15,844 hours, 9,097 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Part number: 2801A070002
- Condition: Gouged
- Location: Rt Mlg
- Part time: 15,844 hours, 9,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG LOWER BEARING ASSEMBLY PN 2801A0700-02, IS GOUGED BESIDE THE ALIGNMENT PIN SLOT, D 0.079 INCHES, W 0.146 INCHES & L=0.091 INCHES.  BLENDED DAMAGE IAW SRM II 51-10-03 ON WORK ORDER 738778-725 IAW EMBRAER ETD 2013-170-057957 & COMPASS EA E175-32-049 REV IR WORK ORDER 883517.
